U.S. doctors online nowAsk doctors free
Chicago, IL
A 38-year-old male asked:

is 100 mg of abilify (aripiprazole) a overdose for a 13 year old?

1 doctor answer5 doctors weighed in
Dr. John Moranville
Psychiatry 36 years experience
Yes: Doses of over 30 mg of Abilify (aripiprazole) are not indicated for anyone.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 45-year-old member asked:

How can a previous drug overdose affect my pregnancy?

2 doctor answers5 doctors weighed in
Dr. Raj Syal
Dr. Raj Syalanswered
Obstetrics and Gynecology 33 years experience
Unlikely: A previous drug overdose is unlikely to affect this pregnancy.
CA
A 39-year-old member asked:

If my allergies are really bad, do I need to worry about overdosing on allergy meds?

2 doctor answers5 doctors weighed in
Dr. Patrick Melder
ENT and Head and Neck Surgery 27 years experience
No: If taken as prescribed, you should not have issues at all. Most allergy meds are anti-histamines ... An over-dosage is just going to cause disruptions in alertness, dry mouth, etc. But if your allergy meds aren't working... See out an ENT who does allergy or an allergist. You may be a candidate for immunotherapy - you may get to the point you could stop taking meds all together.
A 40-year-old member asked:

Can you really die from an overdose of diphenhydramine?

2 doctor answers6 doctors weighed in
Dr. Steven Machtinger
Allergy and Immunology 44 years experience
Yes.: There are numerous studies & case reports in the medical literature of deaths due to either accidental or intentional overdoses of Diphenhydramine (benadryl). The drug has a high therapeutic index meaning the dose needed to cause death is many times higher than that needed to produce beneficial effects. Its always a good idea to be cautious with all drugs - prescribed, otc, herbal or homeopathic.
A 34-year-old member asked:

What will happen if I have a Flonase overdose?

2 doctor answers3 doctors weighed in
Dr. Stephen Kimura
Allergy and Immunology 35 years experience
Depends: How big an overdose? If its just a few extra sprays a few times, likely nothing will happen. If it is many sprays a day over months or years, you run the low risk of systemic absorption and typical steroid side effects. This can include secondary infection, weight gain, cataracts, liver changes, osteoporosis etc. This would be rare and require a massive overdose.
A 29-year-old member asked:

Is it probably that my psychiatrist will allow me to get off lithobid and stay on abilify (aripiprazole)?

1 doctor answer5 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Your psychiatrist: Your psychiatrist would be the best one to help evaluate your basic problem, how you're feeling and doing with it, and what medications will work the best in your case. To do this well, s/he needs honest information from you. Together you and your psychiatrist can develop a treatment plan -- and amend it as needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.